Translator Disclaimer
September 2007 A characterization of trans-separable spaces
J.C. Ferrando, Jerzy Kąkol, M. López Pellicer
Bull. Belg. Math. Soc. Simon Stevin 14(3): 493-498 (September 2007). DOI: 10.36045/bbms/1190994210

Abstract

The paper shows that a uniform space $X$ is trans-separable if and only if every pointwise bounded uniformly equicontinuous subset of the space of continuous real-valued functions $C_{c}(X) $ equipped with the compact-open topology is metrizable. This extends earlier results of Pfister and Robertson and also applies to show that if $C_{c}(X) $ is angelic then $X$ is trans-separable. The precise relation among DCCC spaces and trans-separable spaces has been also determined.

Citation

Download Citation

J.C. Ferrando. Jerzy Kąkol. M. López Pellicer. "A characterization of trans-separable spaces." Bull. Belg. Math. Soc. Simon Stevin 14 (3) 493 - 498, September 2007. https://doi.org/10.36045/bbms/1190994210

Information

Published: September 2007
First available in Project Euclid: 28 September 2007

zbMATH: 1133.54014
MathSciNet: MR2387046
Digital Object Identifier: 10.36045/bbms/1190994210

Subjects:
Primary: 46A50, 54C35‎, 54E15

Rights: Copyright © 2007 The Belgian Mathematical Society

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.14 • No. 3 • September 2007
Back to Top